Candida Effects

Side Effects Of Fluconazole

Thank you for tuning into my tutorial today.Today I'm going to talk about Fluconazole. Fluconazole is a pharmaceutical antifungaldrug. It's also known by the name of Diflucan. Fluconazole is also present in a vaginal creamcalled Canesten that many women tend to use. I've seen many patients over the years who'vetaken Diflucan. Some with reasonably good success, but in most case, the drug has beentaken recurrently with very, very poor longterm results.The best result you're going to get from any pharmaceutical drug usually is the very firsttime you take it. The body's not used to the drug. It will have a powerful effect and givethe desired result. But then what happens

is the drug is discontinued, so then the symptomscome back, and the drug is used again and again and again. And eventually, the bodybuilds resistance to Diflucan. The resistance is well documented.I've seen some patients who take this drug weekly or monthly for years on end with badresults. And in many cases, they end up with significant side effects, particularly hepaticor liver side effects because Diflucan affects Phase II or the glucoronidation pathway ofthe liver and it can make a person quite nauseous or sick. They can get skin reactions. Theycan get headaches. They can get insomnia. They can get a whole range of different sideeffects from Diflucan.

I've got a pharmaceutical drug guide hereand I'm going to read out some of the common side effects of Diflucan or fluconazole. Sideeffects include gastrointestinal upset, headaches, elevated liver function test, abnormal vision,skin odor, skin rashes, hot flashes, weakness, thirst, shaking in the body, polyuria, whichmeans urinating a lot, renal pain or pain in the lower pain, kidney pain, dizziness,seizures, skin itching, sweating, fevers, drug eruptions, more skin rashes, sleepingdisturbances and insomnia, nervousness, pain, female sexual dysfunction, menstrual disorders,respiratory disorders, deafness, heartburn, high blood pressure, liver damage. Why thehell would you want to take a drug that creates

all these problems just to give you some temporaryrelief from a vaginal yeast infection or some kind of a yeast infection you might have?There are natural ways you can get on top of these infections without resorting to drugs.Have a look at yeastinfection for some natural solutions. If you're thinking aboutan antifungal drug and you want to get some results but don't want the side effects withit, have a look at the product I developed called Canxida. It's going to be more powerfulthan fluconazole. You don't need to take it for years on end. You're not going to getall of these side effects that I've just read out here. It's certainly worth a shot.Think about it. If you're going to take fluconazole,

take it once, but don't take it recurrently.There's no point in it. You're wasting your time doing that. You're only going to getdrug resistance and also liver toxicity from taking it.I hope that answers a frequently asked question I get on this particular drug fluconazole.Thank you for tuning in.

How To Minimise Aggravations With Candida Treatment And Recovery

Thanks for tuning into my tutorial again. Andthank you also for looking at my Candida Crusher YouTube channel. I'm very pleased with allthe amazing comments I've been receiving on my channel, and it's for people like you outthere that I make these tutorials. If I can help people out and give them some relief, showthem some shortcuts to recovery from a yeast infection, that's the whole aim of this channel.I'm going to read a little bit out of my book, Candida Crusher, about aggravations and howto minimize them. This might give you a little bit of an insight that you don't have to feelbad with treatment. There are many different types of aggravationspeople experience who come to seek the help

of a health care professional. Some peoplecome in with one or several pharmaceutical druginduced side effects such as after anantibiotic. Others experience a reaction when they stop taking a drug or switch brands ofdrugs. Many people can potentially develop aggravations at the beginning of natural therapytreatment, and this can be quite discouraging for some people. Those who are used to conventionalmedicine find the concept of feeling worse before you feel better a bit disturbing andsome find it even a bit crazy. Particularly those who strongly adhere to the tenets ofmodern medicine. Modern medicine believes that a diagnosis must first come before thetreatment, and the treatment is usually in

the form of a drug. It supposedly cures thecomplaint by way of eradicating the symptom. Aggravations can come about from several differentreasons and here are six examples of common reactions that I see regularly occurring withpatients. 1. The drug side effects that we call iatrogenicdisease. Every day in my , I see patients coming in with druginduced side effects.I had a lady today taking the oral contraceptive pill with headaches. A drug side effect. Iget patients in with constipation or diarrhea from taking painkilling medications. I getpatients who take sleeping pills that get all sorts of drowsiness during the day. Iget patients taking antihistamines that get

Vitamin B12 deficiencies. The list goes onand on. We get patients taking drugs to reduce cholesterol with CoQ10 deficiencies. The listgoes on and on and on. Every drug has a side effect. Side effects can be horrific for patientsand we call druginduced disease iatrogenic disease.2. Coming off any medications or detoxifying from pharmaceutical drugs. Many people startnatural treatment and stop drugs. This can make them very sick if they stop too quickly.Coming off a drug or dropping a drug in favor of a natural treatment can create strong symptoms,and these can be seen as a reaction to treatment. When, in fact, they're detoxifying reactions.3. A change in diet after commencing treatment.

Many people start treatment and go on thesecrazy diets, these weird ass diets. They'll start drinking lots and lots of fruit juiceor vegetable juice. They'll ditch all the carbohydrates. They'll ditch gluten. They'llditch dairy. They'll ditch this. They'll start making major radical changes to their diet.They'll stop all alcohol, all coffee. They'll go on this health kick, and they feel terrible.And then they wonder whether it's all worth it. And the will say, quot;Well, what doyou expect? You went over to the witch s instead of me. Of course, you're feeling bad.quot;Don't make change quickly. Change needs to happen slowly. It needs to become a permanenthabit for you. They say it takes two or three

weeks for a habit to become a permanent thing,so go very slowly with the changes you make. Don't do anything quick.4. Combining several different treatments, drugs and dietary supplements all at the sametime. This is madness. You can't do that. You need to follow one treatment at a time.Don't follow two or three treatments at the same time. You can combine pharmaceuticalswith natural medicines, but you need to see someone who is very expert at understandingthis concept and who knows what's going to clash, what the side effects from things couldbe, what a detox reaction is going to be. Some medicines just don't work well with somenatural medicines, so you need to be careful

Leave a Reply